Asymptotically Double Lacunary Statistically Equivalent Sequences of Interval Numbers

Ayhan Esi, Shyamal Debnath, Subrata Saha

Resumen


In this paper we have introduced the concept ofasymptotically double lacunary statistically equivalent of interval numbers and strong asymptotically double lacunary statistically equivalent ofinterval numbers. We have investigated the relations related to these spaces.

Palabras clave


Asymptotically; lacunary; interval number; asíntotas; lagunar; intervalos.

Texto completo:

PDF

Referencias


A. Esi, Strongly almost convergence and statistically almost convergence of interval numbers, Sci. Magna, 7 (2), pp. 117-122, (2011).

A. Esi, Lacunary sequence spaces of interval numbers, Thai J. Math, 10 (2), pp. 445-451, (2012).

A. Esi, λ-Sequence spaces of interval numbers, Appl. Math. Inf. Sci, 8 (3), pp. 1099-1102, (2014).

A. Esi, A new class of interval numbers, J. Qafqaz Univ., Math. and Comp. Sci, 33, pp. 98-102, (2012).

A. Esi, Double lacunary sequence spaces of double sequence of interval numbers, Proyec. J. Math, 31 (1), pp. 297-306, (2012).

A. Esi, Statistical and lacunary statistical convergence of interval numbers in topological groups, Acta Scien. Techno, 36 (3), pp. 491-495, (2014).

A. Esi and N.Braha, On asymptotically λ-statistical equivalent sequences of interval numbers, Acta Scien. Techno, 35 (3), pp. 515-520, (2013).

A. Esi and A. Esi, Asymptotically lacunary statistically equivalent sequences of interval numbers, International J. Math. and Appl, 1 (1), pp. 43-48, (2013).

A. Esi and B. Hazarika, Some ideal convergence of double V -interval number sequences defined by Orlicz function, Global J. Math. Anal, 1 (3), pp. 110-116, (2013).

A. R. Freedman, J. J. Sember and M. Raphael, Some cesaro type summability, Proc. London Math. Soc., 37 (3), pp. 508-520, (1978).

H. Cakalli, A study on statistical convergence, Funct. Anal. Approx. Comput. 1 (2), pp. 19-24, (2009).

H. Fast, Sur la convergence statistique, Colloq. Math. 2, pp. 241-244, (1951)

H. I. Miller, A measure theoretical subsequence characterization of statistical convergence, Trans. Am. Math. Soc. 347 (5), pp. 1811-1819, (1995).

I. J. Maddox, On strong almost convergence, Math. Proc. Camb. Philos. Soc. 85 (2), pp. 345-350, (1979).

I. J. Schoenberg, The integrability of certain functions and related summability methods, Am. Math. Mon. 66, pp. 361-375, (1951).

J. A. Fridy, On statistical convergence, Analysis, 5, pp. 301-313, (1985).

J. A. Fridy and C. Orhan, Lacunary statistical convergence. Pacific J. Math. 160 (1), pp. 43-51, (1993).

Kuo-Ping Chiao, Fundamental properties of interval vector max-norm, Tamsui Oxford Journal of Mathematics, 18(2), pp. 219-233, (2002).

M. Marouf, Asymptotic equivalence and summability, Internat. J. Math. Math. Sci., 16(4), pp. 755-762, (1993).

M. Mursaleen and O. H.Edely, Statistical convergence of double sequences, J. Math. Anal. Appl. 288 (1), pp. 223-231, (2003).

M. Sengönül and A. Eryılmaz, On the sequence spaces of interval numbers, Thai J. Math, 8 (3), pp. 503-510, (2010).

P. S. Dwyer, Linear Computation, New York, Wiley, (1951).

P. S. Dwyer, Erros of Matrix Computation, Simultaneous Equations and Eigenvalues, Nat. Bureau Standarts, Appl. Math. Series, 29, pp. 49-58, (1953).

P. S. Fischer, Automatic Propagated and Round-off Error Analysis, paper presented at the 13th national meeting of the Association for Computing Machinary, (1958).

R. E. Moore, Automatic Error Analysis in Digital Computation, LSMD-48421, Lockheed Missiles and Space Company, (1959).

R. E. Moore and C. T. Yang, Theory of an Interval Algebra and Its Application to Numeric Analysis, RAAG Memories II, Gaukutsu Bunken Fukeyu-kai, Tokyo, (1962).

R. F. Patterson, On asymptotically statistically equivalent sequences, Demonstratio Math., 36 (1), pp. 149-153, (2003).

R. F. Patterson and E Sava¸ s, On asymptotically lacunary statistical equivalent sequences, Thai J. Math., 4(2), pp. 267-272, (2006).

S. Debnath, A. J. Datta and S. Saha, Regular Matrix of Interval Numbers based on Fibonacci Numbers, Afr. Mat., 26(7), pp. 1379-1385, (2015).

S. Debnath, B. Sarma and S. Saha, On some sequence spaces of interval vectors, Afr. Mat., 26(5), pp. 673-678, (2015).

S. Debnath and S. Saha, On Statistically Convergent Sequence Spaces of Interval Numbers, Proceedings of IMBIC, 3, pp. 178-183, (2014).




DOI: http://dx.doi.org/10.4067/S0716-09172016000400008

Enlaces refback

  • No hay ningún enlace refback.